# SDR DALA2021121607819

- Difficulty date: December 15, 2021
- Submitted: December 16, 2021
- Operation: Air carrier
- Aircraft: N1604R
- Make and model: Boeing 767332
- Aircraft serial: 30180
- Aircraft time: 98,979 hours, 13,957 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1604 BULK CARGO BILGE HAS BENT SHEAR TIE AT BS 1480 BETWEEN STRINGERS 37R AND 38R, CORRECITVE ACTION: REMOVED AND REPLACED SHEAR TIE @ STA 1480 BTWN STR 37R AND 38R IAW B767 SRM 51-40-02 AND DWG# 146T1219 REV C (2053468)
